# SDR DALA2016102107483

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 55,441 hours, 22,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R1 DOOR FORWARD STUB FRAME CRACKED AT LOWER INBOARD FLANGE.  MAINTENANCE REPAIRED CRACKED STUB FRAME AT R1 DOOR FORWARD LOWER CUT OUT IAW PRI 550652-14 REV 0 AND REV 1, AND ER/A 550652-14 REV ORIGINAL.
